# SDR 9WGA201912120901

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 98,803 hours, 14,178 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Detector
- Part number: 3500920
- Part serial: A410
- Condition: Malfunctioned
- Location: Duct Burst
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A LEVEL 3 ENGINE DUCT ALERT WAS DISPLAYED. R3EPLACE ANTI-ICE BURST DETECTION UNIT IAW AMM 30-22-10.
